Click the images above or below to visit our advertisers' websites or Facebook pages. Political ads are paid by candidates and placements here do not constitute an endorsement by Mt. Hermon Web TV

January 07, 2023

Save a Life With Naloxone

If you or someone you know is at increased risk of an opioid overdose, you should carry naloxone. People at increased risk of an overdose include those with opioid use disorder, those prescribed high dose opioids, and those taking an opioid in combination with a benzodiazepine.

Anyone can carry naloxone and give it to someone that may be overdosing. Naloxone is safe for all ages and won’t harm someone if they are overdosing on something other than opioids.

According to CDC Vital Signs Report, 80 percent of overdose deaths occurred inside a home and in nearly 40 percent of overdoses there was a bystander present. With the right tools, bystanders can act to prevent overdose deaths.

To learn more, visit www.cdc.gov/stopoverdose/naloxone

No comments:

Post a Comment

Note: Only a member of this blog may post a comment.